# SDR ASOA201000889

- Difficulty date: June 10, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 22,898 hours, 19,705 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 RT BULKHEAD WEB HAS INDICATION NOTED OTBD OF RBL 9.0 WL 54.10 APPROX .4" IN LENGTH 80 PERCENT FSH.  FAILED NDT INSPECTION.  C/W EC/TC REO 601R-57-41-260 IAW REO 601R-53-41-260 REV D.
